# SDR UHLA201505230474

- Difficulty date: May 23, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 26,112 hours, 17,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PANEL AT FRAMES 87-88, RBL 36 CORRODED.  R & R THE SHEAR PANEL.
